# SDR 9708889919

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM YHZ, UNABLE TO RAISE GEAR.  NOSE GEAR REMAINED STEERABLE WITH AIRCRAFT IN GROUND MODE.  FLIGHT RETURNED TO YHZ AND LANDED WITHOUT INCIDENT.  FOUND LOWER STRUT PISTON ASSEMBLY NOT EXTENDING.  REPLACED AND SERVICED LOWER STRUT ASSEMBLY PER MM 32-21-2, OPERATIONAL CHECK OK.
